Loretta W’s Story

Female 4Hi out their I was hospitalized last year in April an may for a rupture appendix an pelvic abscess went back to work on may 28,15 a week later I started having this weird pain in my neck on both side thought they scratch my throat why in hospital so I went to my primary dr about pain in my neck all out though my ears felt like I had a ear infection so the dr really didn’t give me… See full story

Debbie K’s Story

Female 1In May of 2016 I was in the hospital with double pneumonia , They started giving me the usual IV fluids along with IV ” LEVAQUIN ” .About halfway through the first bag I started to notice upper limb pain , primarily in my shoulders and biceps . I was hospitalized for 4 days in which they administered numerous IV doses of Levaquin During my stay I experienced (along with the upper limb pain ) hallucinations , very vivid nightmares… See full story

Kim B’s Story

female_1This nightmare started back in 2002 when I was given Cipro for either a UTI or kidney infection, my memory is shot. Up until 2014 it was mostly just the all over pains that I was told was fibromyalgia. But my memory was getting so bad it was getting embarrassing. Then in 2014 I took it for a sinus infection because I had no idea Cipro could hurt you. About a month after I took it it was like a… See full story

Sarah G’s Story

Female 2Here is my account of the events beginning February 2016. Some pertinent facts before I begin: I am a 36 years old masters level psychotherapist working with mental health and dual diagnosis underprivileged clients. I graduated in July 2015 from Chestnut Hill College with a M.S. in clinical and counseling psychology. I am also a yoga instructor. My goal was, and is still, to bridge yoga and meditation with traditional psychotherapy, especially to at risk youth, domestic violence victims, and… See full story

Missy B’s Story

Female 2I posted my weird symptoms on a holistic Doctors page because I had been having autoimmune symptoms for years with no explanation. I took two doses of Cipro and went into a deadly allergic reaction. I thought my body had never fully recovered and I was experiencing PTSD from almost dying on the way to the hospital. Little did I know that the Anyphalactic Shock saved me from being disabled for life. The doctor and his colleagues told me to… See full story

Candice F’s Story

Female 1February 2016 began with a chronic upper respiratory infection that was not responding to amoxicillin 10 day course. Dr prescribed the Zpack and Flonase A week after completing these I was not better in fact I was worse. Symptoms now include light headed dizzy and chest pains making it extremely difficult to breath. Visit to the hospital Emergency department included a chest X-ray that diagnosed a collapsed lung and pneumonia. Began albuterol nebulizer treatments, prednisone and levoquin. Sent home to… See full story

Joyce W’s Story

Female 4I took a total of 3 cipro for a commom uti. Swelling started in my left knee then right hand was on fire I couldn’t walk or go to bathroom on my own so I went to my local er and they immediately gave me morphene and ran tests said I was having a reaction and sent me home with pain pills. Then the next two days were hell. I couldn’t walk I was suffering like nothing I have ever… See full story

Dillie M’s Story

Female 8I was prescribed 3 days of CIPRO in November 2010 for a UTI. No noticeable side effects at the time. My Waterloo was a 10 day round of generic 500 mg Levaquin…Levofloxacin, for a bronchitis infection in February 2012; this was prescribed to me by an excellent doctor at a very reputable clinic in Atlanta; my regular doctor, also at this same well known practice, was out of town at the time. During and especially on the 10th day of… See full story

Cheryl H’s Story

female_1I was given Cipro intravenously four years ago, to battle an internal infection I did not know I had. It had turned septic and I was rushed to hospital for emergency surgery…..and loaded with antibiotics to keep me from dying from sepsis. I was an active, healthy 54 year old woman with twin daughters in high school. From the moment I woke from the surgery I knew something was wrong. My back was in so much pain and I felt… See full story

Sandra H’s Story

Female 2I have a friend who has been telling me that she is dealing with some side effects of “quin”. When she mentioned tendon pain, my ears perked up. I have been dealing with tendon pain in my ankles for the past few years, as well as “pins and needles” in my lower legs and in my feet. I have also have PVD in both eyes, and my coccyx feels bruised so I can no longer ride a bike and sometimes… See full story